| Catalog Number |
122132150 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
02/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that the patient presented in doctor clinic complaining of "squeaking" after a late (b)(6) 2026 fall on her right hip.Doctor elected to revise for possible loose liner.On (b)(6) 2026 at (b)(6) hospital doctor revised the patients right hip.Upon exposure to the joint space the 32+1 delta ceramic head was found to have wear superiorly as a result of articulation with the pinnacle sz 50 shell.The 50/32 10 degree altrx liner was not correctly positioned in the acetabular shell and showed signs of abnormal wear.Doctor elected to put in a new liner and revision ceramic head that met his criteria and closed the joint space.No instruments broke or were lost during the case.There was no suggestion that the products had not performed as they had expected to.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant.